Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

lebetalol anyone take it while pregnant? is it normal to feel real jittery?

I'm 37 weeks pregnant and just started lebetaol today and I feel real jittery now. I'm just wondering if this is normal. The pamplet says it's normal to feel lightheaded dizzy and nauseated. But I can't find anywhere even on the internet anything about this jittery feeling?

Answer Question
 
amy31308

Asked by amy31308 at 2:13 PM on May. 11, 2010 in Pregnancy

Level 5 (92 Credits)
Answers (3)
  • is it for blood pressure if so then that is with an a not e but anyways i took it after i had my son because i had pre eclampsia and my blood pressure wouldnt go down after a few days i was feeling dizzy to and it was because my dose was to high so i would call your doctor!
    katieBennett

    Answer by katieBennett at 3:23 PM on May. 11, 2010

  • It never makes me jittery but dizzy and tired a lot..yes....maybe you are nervous making you feel jittery? or maybe need a higher dose/or dose adjustment. I hope you feel better. It is a pretty mild drug.
    mysilentmorning

    Answer by mysilentmorning at 10:37 PM on May. 11, 2010

  • Yes, I started taking it at 37 weeks as well and for the first 2-4 days I felt VERY jittery. It will go away though!
    amy31308

    Comment by amy31308 (original poster) at 11:24 AM on Jul. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.